| Model Number |
1660G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown surgery on unknown date and the suture was used.During the procedure, when opening the package, it was found that the suture had been broken.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 07/13/2020 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information: h4.